My doctor put me on Viibryd 10mg for one week. I start doubling it tomorrow on day 7. I am so tired and worn out plus bad nausea most of the day. I also take 100mg of Lamotrigine nightly. When will this feeling and nausea go away? It’s awful.
Trouble with Viibryd 10 mg?
Question posted by Wellsd on 17 Jan 2022
Last updated on 16 January 2022 by Rathmullan
If you can manage to stay on the 10 mg dose of Viibryd for another week or two you might find that these symptoms dissipate. If so, this would allow you to move up to the 20 mg of Viibryd which is considered a therapeutic dose and which your Doctor is attempting to achieve. Since, Viibryd is relatively fast acting, you should know after a couple of weeks on 20 mg if Viibryd is going to work for you.
But I know first hand how it feels to take a medication that is simply "intolerable". If this is the case, explain to your Doctor that the side effects are too much and that you'd like to attempt another approach.
Take care for now and all the best.
Increasing your dose... and you're doubling it... may prolong your side effects which normally subside over a week or two. Ask your doctor about staying on the 10mgs until your metabolism is better adjusted as one week may not have been long enough.
Meanwhile, also ask your doctor or pharmacist for a remedy recommendation for the nausea. There are several OTCs that may do the trick.
Best regards and I hope you're feeling better quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.